# SDR ZZDA2010379

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB AT STRINGER 15 LEFT AND LONG 209.   INSTALLED DOUBLER REPAIR 7075T6.050 ON LONG 15 AND STA 200 PER REF B717 SRM 51-70-10 REPAIR 2.
